# SDR 2006UALA02120

- Difficulty date: November 1, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 65,759 hours, 8,119 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Part number: 65B076531043
- Part serial: NA
- Condition: Damaged
- Location: Bs 480 Str 6r
- Part time: 65,759 hours, 8,119 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 480 STR 6R IS DAMAGED.  DURING ACCOMPLISHMENT OF COA 848861 FOUND EXISTING SKIN REPAIR DOUBLER.  REMOVAL & REPLACEMENT OF DOUBLER REQUIRED TO PERFORM NDT INSPECTION OF AREA BS 480 STR 6R.  INSTALLED SKIN LAP REPAIR REF SRM 53-00-01 FIG 1.  SUSPECT PRESSURIZATION CYCLE FATIGUE DAMAGE.
